Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Porous Media
Impact-faktor: 1.752 5-jähriger Impact-Faktor: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Druckformat: 1091-028X
ISSN Online: 1934-0508

Volumes:
Volumen 24, 2021 Volumen 23, 2020 Volumen 22, 2019 Volumen 21, 2018 Volumen 20, 2017 Volumen 19, 2016 Volumen 18, 2015 Volumen 17, 2014 Volumen 16, 2013 Volumen 15, 2012 Volumen 14, 2011 Volumen 13, 2010 Volumen 12, 2009 Volumen 11, 2008 Volumen 10, 2007 Volumen 9, 2006 Volumen 8, 2005 Volumen 7, 2004 Volumen 6, 2003 Volumen 5, 2002 Volumen 4, 2001 Volumen 3, 2000 Volumen 2, 1999 Volumen 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v11.i7.40
pages 655-667

Natural Convection in a Cavity Filled with a Porous Medium with Variable Porosity and Darcy Number

Rejane De C. Oliveski
Mechanical Engineering Department, UNISINOS, São Leopoldo, Brazil
Ligia D. F. Marczak
Mechanical Engineering Department, UNISINOS, São Leopoldo, Brazil

ABSTRAKT

This work presents a numerical analysis of the natural convection in a squared cavity with isothermal vertical walls. The cavity is filled with a saturated porous medium, and the classical equations for natural convection, mass, momentum, and energy balance, together with Brinkman's and Forchheimeir's models, are used to study the phenomenon. The system of equations is numerically solved through the finite volume method. For porous media with constant porosity, the results are compared to those found in the literature, with very good agreement. The influence of the variation of Darcy number in media with variable porosity is investigated. The results indicate that the inclusion of the variation of Darcy number affects significantly the velocity and temperature fields as well as the values of heat transfer rates.


Articles with similar content: